# SDR GLBA97077

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- System (JASC): 3150 · Central Warning
- Part: Connector
- Condition: Failed
- Location: Aural Warning
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAR - ON TAKEOFF ROLL, TAKEOFF TRIM AURAL WARNING SOUNDED.  AIR TURN BACK AND MAINTENANCE REPLACED SOLDERLESS SPLICE WITH A SOLDER REPAIR.  (M)
